In the paper, I introduce the definition of the (m,h1,h2)–HA-convex functions, present some properties of these new class of functions and establish some inequalities of type Hermite–Hadamard for these functions and an application these inequalities for special means.
Digital Object Identifier (DOI)
́s Medina-Viloria, Jesu
"Properties and Hermite–Hadamard Type Inequalities for the (m,h1,h2)–HA–Convex Functions,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 1.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss2/1